# SDR SWIA200414270

- Difficulty date: December 11, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft time: 14,564 hours, 21,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1185
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,563 hours, 13,007 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FIRST EMERGENCY EXIT LIGHT ABOVE CENTER AISLE IN PASSENGER CABIN WILL NOT ILLUMINATE.   REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
